When to worry in case of Side Effects of Citalopram
It is crucial that you are very attentive in observing the side effects not only in a short period of time but also when you have taken the medicine for a while without experiencing no side effects for that period. Side effects of Citalopram can happen when you just begin to take it or even after months. Do not be afraid or embarrass to ask the doctor for the side effects or any other question you may have regarding the drug.
Citalopram should not be interrupted suddenly. Before you decide to stop taking it you should discuss it with your doctor. He will help you interrupt it slowly. Even though Citalopram does not cause habit is not advisable to stop it immediately because it is possible that the side effects may get worse or bigger. While the interruption step by step, with your doctor’s help, will decrease the probability of arising side effects.